# SDR TRBA2009073SUP

- Difficulty date: July 1, 2009
- Submitted: July 17, 2009
- Operation: Air carrier
- Aircraft: N410AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 410
- Aircraft time: 26,756 hours, 29,582 cycles
- Engine: Pwc PW127E
- Engine time: 24,469 hours, 24,558 cycles
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire Harness
- Part number: 31605005
- Part serial: AA4528
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: B

## Discrepancy

DISCREP: ENGINE NR 1 FAILURE IN CRUISE FLIGHT - SHUT DOWN PROCEDURE.  REMAINDER OF FLIGHT NORMAL AND ROUTINE.  REPLACED ELECTRICAL HARNESS IAW 72-01-10. PERFORMED GROUND RUN UP PERFORMENCE CHECK IAW JIC 372-00-00-ERU-10040, JIC 73-23-61-RAI-10000 AND W/C 05-50-07CS-20000-001. FCF PASSED.
